# SDR SIMA20160331006

- Difficulty date: March 31, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 28,196 hours, 23,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14522178605
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR ENTRANCE SILL CORRODED.  REPAIRED SERVICE DOOR ENTRANCE SILL IAW SRM 53-21-02 ITEM 2 FIG 201.
